# SDR SWAA2024011732924

- Difficulty date: December 17, 2023
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 58,916 hours, 35,293 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL WEB LOCATED BTW BS294.5 TO BS303.9 AND STR 16L PASSENGER CABIN 2023-761635<[01] REPLACED INTERCOSTAL NEW WEB LOCATED BTW BS294.5 TO BS303.9 AND STR 16L PASSENGER CABIN IAW B737-700 SRM 51-10-02-0G-0 PARAGRAPH 9; SRM 51-40-02-0G-0 AND DWG 141A8180 SHEET 27 REV C.;[02] CORRECTED STEP 1 REPLACED INTERCOSTAL NEW WEB LOCATED BTW BS294.5 TO BS303.9 AND STR 16L PASSENGER CABIN IAW B737-700 SRM 51-10-02-0G-0 PARAGRAPH 9; SRM 51-40-02-0G-0 AND DWG 141A8180 SHEET 27 REV C SEE INDIVIDUAL SIGN OFFS BELOW.;[03] REPLACED INTERCOSTAL NEW WEB LOCATED BTW BS294.5 TO BS303.9 AND STR 16L PASSENGER CABIN IAW B737-700 SRM 51-10-02-0G-0 PARAGRAPH 9; SRM 51-40-02-0G-0 AND DWG 141A8180 SHEET 27 REV C SEE INDIVIDUAL SIGN OFFS BELOW.  RII ACCOMPLISHED
